# SDR DALA2018073004769

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 52,572 hours, 25,159 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON BULKHEAD UPPER WEB STA 663 BTW RBL 22 TO RBL 50, WL 198 AT RT MLG WHEEL WELL. BULKHEAD UPPER WEB STA 663 BTW RBL 22 TO RBL 50 WAS REPAIRED PER ER/A 570235-14 REV ORIG AND ETI 37-18-436 REV 1.
